Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Astorg, Matthieu Buff, Xavier Dujardin, Romain Peters, Han and Raissy, Jasmin 2016. A two-dimensional polynomial mapping with a wandering Fatou component. Annals of Mathematics, Vol. 184, Issue. 1, p. 263.


    López, Víctor Jiménez and Parreño, Enrique 2016. L.A.S. and Negative Schwarzian Derivative Do Not Imply G.A.S. in Clark’s Equation. Journal of Dynamics and Differential Equations, Vol. 28, Issue. 2, p. 339.


    BARRIO BLAYA, ALEJO and JIMÉNEZ LÓPEZ, VÍCTOR 2008. AN ALMOST EVERYWHERE VERSION OF SMÍTAL’S ORDER–CHAOS DICHOTOMY FOR INTERVAL MAPS. Journal of the Australian Mathematical Society, Vol. 85, Issue. 01, p. 29.


    Vargas, E. 1996. Measure of minimal sets of polymodal maps. Ergodic Theory and Dynamical Systems, Vol. 16, Issue. 01,


    Bruin, H. 1994. Topological conditions for the existence of invariant measures for unimodal maps. Ergodic Theory and Dynamical Systems, Vol. 14, Issue. 03,


    Martens, M. De Melo, W. and Van Strien, S. 1992. Julia-Fatou-Sullivan theory for real one-dimensional dynamics. Acta Mathematica, Vol. 168, Issue. 1, p. 273.


    Johnson, Stewart D. 1991. Absorbing cantor sets and trapping structures. Ergodic Theory and Dynamical Systems, Vol. 11, Issue. 04,


    Keller, Gerhard 1990. Exponents, attractors and Hopf decompositions for interval maps. Ergodic Theory and Dynamical Systems, Vol. 10, Issue. 04,


    ×
  • Ergodic Theory and Dynamical Systems, Volume 9, Issue 4
  • December 1989, pp. 751-758

Non-existence of wandering intervals and structure of topological attractors of one dimensional dynamical systems 2. The smooth case

  • A. M. Blokh (a1) and M. Yu. Lyubich (a1)
  • DOI: http://dx.doi.org/10.1017/S0143385700005319
  • Published online: 01 September 2008
Abstract
Abstract

We prove that an arbitrary one dimensional smooth dynamical system with non-degenerate critical points has no wandering intervals.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Non-existence of wandering intervals and structure of topological attractors of one dimensional dynamical systems 2. The smooth case
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Non-existence of wandering intervals and structure of topological attractors of one dimensional dynamical systems 2. The smooth case
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Non-existence of wandering intervals and structure of topological attractors of one dimensional dynamical systems 2. The smooth case
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax